# SDR CA140319007

- Difficulty date: March 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 69992A16
- Condition: Split
- Location: Propeller Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 PROPELLER ASSY REMOVED FOR UNSCHEDULED MAINTENANCE.  IT WAS DISCOVERED THAT ONE BALL BEARING WAS SPLIT IN HALF IN THE BALL RETAINER ASSY.  DAMAGED BALL WAS LOCATED IN THE MIDDLE OF THE RETAINER. THE SPLIT BALL BEARING DAMAGED ADJACENT BEARING RACE, ON PROPELLER BLADE, CAUSING A SIGNIFICANT GOUGE AND CRACKING.  NR 1 BLADE ASS REPLACED AND ALL BALL BEARINGS REPLACED.  BEARING RACE IN HUB ASSY REPLACED.  ALL BLADES REMOVED AND PROPELLER ASSEMBLY DISASSEMBLED, INSPECTED AND MADE SERVICEABLE. NO OTHER DEFECTS NOTED.
